"tiarayv"

iVillage Member
Registered: 03-25-2003
"tiarayv"
1
Thu, 06-19-2003 - 10:03am
I didn't know if you'd find it or not, but I replied to your post about eczema (you had posted a response under "intimacy issues".....

Hugs, Julie

 

iVillage Member
Registered: 05-18-2003
Thu, 06-19-2003 - 9:33pm
Hi Julie

No, I haven't seen a dermatologist in about a year now. I always have rashes but it has not been this severe for a while and I guess I have become a little discouraged with doctors since they can only prescribe temporary relief. (And for me nothing really works; I just have to wait it out, it gets better and it gets worse and never really goes away. I recently tried Protopic. It did not work for me at all, but since it is non-steroidal it is not supposed to be harmful (harmless medication?) Anyway, I saw an ad on tv for Elidel which is non-steroidal. I'm going to look into it. Maybe Protopic will work for you, but some people experience a burning sensation on the skin. I felt nothing-maybe I got a placebo ;) Later